Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 273, NWS Hastings, NE

August 1, 2016Nance County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Aug 1, 2016, 10:52 PM CDT for Nance County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2016, 10:52 PM CDT (03:52 UTC)
Expired
Aug 1, 2016, 11:45 PM CDT
In force
53 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Nance County, NE

The radar

The Grand Island radar (KUEX), 130 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

808 
WUUS53 KGID 020352
SVRGID
NEC125-020445-
/O.NEW.KGID.SV.W.0273.160802T0352Z-160802T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1052 PM CDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL NANCE COUNTY IN CENTRAL NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1052 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  BELGRADE...OR 36 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FULLERTON AND BELGRADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4133 9783 4132 9827 4139 9827 4139 9829
      4148 9829 4148 9810 4149 9810 4150 9806
      4150 9804 4151 9804 4151 9789 4153 9788
      4152 9786
TIME...MOT...LOC 0352Z 262DEG 18KT 4144 9821 

HAIL...1.25IN
WIND...60MPH
 
$$

BILLINGS WRIGHT
4 follow-up statements
149 
WWUS53 KGID 020407
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1107 PM CDT MON AUG 1 2016

NEC125-020445-
/O.CON.KGID.SV.W.0273.000000T0000Z-160802T0445Z/
NANCE NE-
1107 PM CDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL NANCE COUNTY...

AT 1107 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELGRADE...OR
38 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FULLERTON AND BELGRADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4133 9783 4132 9827 4139 9827 4139 9829
      4148 9829 4148 9810 4149 9810 4150 9806
      4150 9804 4151 9804 4151 9789 4153 9788
      4152 9786
TIME...MOT...LOC 0407Z 270DEG 18KT 4145 9811 

HAIL...1.25IN
WIND...60MPH
 
$$

BILLINGS WRIGHT
257 
WWUS53 KGID 020429
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT MON AUG 1 2016

NEC125-020445-
/O.CON.KGID.SV.W.0273.000000T0000Z-160802T0445Z/
NANCE NE-
1129 PM CDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL NANCE COUNTY...

AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELGRADE...OR
39 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FULLERTON AND BELGRADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4132 9821 4148 9826 4148 9810 4149 9810
      4150 9806 4150 9804 4151 9804 4151 9789
      4153 9788 4152 9786 4133 9783
TIME...MOT...LOC 0429Z 263DEG 12KT 4145 9809 

HAIL...1.00IN
WIND...60MPH
 
$$

BILLINGS WRIGHT
591 
WWUS53 KGID 020435
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1135 PM CDT MON AUG 1 2016

NEC125-020445-
/O.CON.KGID.SV.W.0273.000000T0000Z-160802T0445Z/
NANCE NE-
1135 PM CDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL NANCE COUNTY...

AT 1134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELGRADE...OR
40 MILES NORTHEAST OF GRAND ISLAND...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FULLERTON AND BELGRADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4132 9821 4140 9818 4148 9826 4148 9810
      4149 9810 4150 9806 4150 9804 4151 9804
      4151 9789 4153 9788 4152 9786 4133 9783
TIME...MOT...LOC 0434Z 262DEG 18KT 4145 9805 

HAIL...1.00IN
WIND...60MPH
 
$$

BILLINGS WRIGHT
842 
WWUS53 KGID 020443
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1143 PM CDT MON AUG 1 2016

NEC125-020453-
/O.EXP.KGID.SV.W.0273.000000T0000Z-160802T0445Z/
NANCE NE-
1143 PM CDT MON AUG 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NANCE COUNTY WILL
EXPIRE AT 1145 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4132 9821 4140 9818 4148 9826 4148 9810
      4149 9810 4150 9806 4150 9804 4151 9804
      4151 9789 4153 9788 4152 9786 4133 9783
TIME...MOT...LOC 0441Z 262DEG 18KT 4145 9805 

$$

BILLINGS WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 6:20 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Aug 1, 6:20 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
620 PM CDT MON AUG 1 2016

.SHORT TERM...(This evening through Wednesday Night)
Issued at 342 PM CDT Mon Aug 1 2016

Generally zonal flow remains in place across the region, set up
between high pressure spread across the southern CONUS and various
disturbances located across the north. Been a dry afternoon
across the CWA, though radar showing some scattered thunderstorm
activity not too far off to the northwest. At the surface, the
pattern has been messy at times. Started out the day with variable
winds and plenty of cloud cover across the north. An outflow
boundary pushed south through the northern half of the CWA this
morning, bringing at least a temporary shift in winds out of the
north. More southeasterly winds have since returned to the
majority of the CWA, but a boundary remains in place across far
SWrn portions, with more southerly winds to its south. Speeds have
been stronger than expected, most locations are currently
sustained 15-20 MPH, with gusts near 25 MPH. A trough axis remains
draped south through the High Plains. As far as temperatures to,
looks like we are going to fall short of forecast highs for many
locations (esp across SC NE), thanks in part to more cloud cover
for some, higher dewpoints for others. 3 pm obs range from the
lower/mid 80s in the north to upper 90s in far southern areas.

Late today into tonight, thunderstorm chances remain in the
forecast, and overall didn't make notable changes to the forecast.
A subtle shortwave disturbance is shown by models to continue
pushing east with time, with additional thunderstorms expected to
develop in proximity of the sfc trough to the west, though overall
coverage if things go is uncertain, with the SPC Meso page showing
700 MB temps pushing 14C. Should be aided later this evening by a
30ish kt LLJ nosing into the region. The better chances remain
across the western half of the CWA, with more uncertainty further
east. Potential for strong/marginally severe storms remains,
plenty of instability around, but deeper layer shear isn't the
greatest.

As we get into Tuesday, the main surface boundary that pushes
southeast tonight is roughly halfway through the CWA by mid
morning, continuing to sink south to near the NE/KS state line
around midday. Losing its push, the front is shown by most models
to stall out over far northern KS, remaining in that general area
well through Tuesday night. Upper level forcing is never the
greatest Tue/Tues night, but the front remains around our southern
counties, and as evening passes the LLJ picks back up - just can't
confidently dry any time period completely out. Did trim back the
northern extent of PoPs, confining them to south of Interstate 80.
With that front around, confidence in highs for tomorrow is not
high. Did trend back a bit in the north-northwest, where
northeasterly winds are expected all day. Further south winds may
end up being more light/variable. Current forecast highs range
from the upper 80s in the northwest to mid 90s further south.

Did keep Wednesday and Wednesday night dry, though there is some
suggestion that a bit of lingering activity could be around to
start the day. Forecast for Wed has been dry for a while, would
like to see more support from models before having to insert a
PoP. Aloft, focus is turning to the next notable upper level
disturbance, which during this period is sliding east across the
northern Rockies. Ahead of that disturbance, low pressure is
starting to become better organized to our west-northwest, with
winds turning more to the south with time as a warm front pushes
back north. Looks to be another warm day, with forecast highs in
the mid 90s.

.LONG TERM...(Thursday through Monday)
Issued at 342 PM CDT Mon Aug 1 2016

Better chances for precipitation look to start working their way
in on Thursday, continuing right on through the upcoming
weekend.

Looking at the upper levels Thurs/Fri, that above mentioned upper
level system pushing east through the northern Rockies on
Wednesday will continue to do so. During the day Thursday the
center of the low is crossing just north of the Dakotas, before
working its way through Ontario toward the Hudson Bay area through
Friday. Generally zonal flow sets up in its wake, with periodic
shortwave disturbances potentially sliding right through the area.
At the surface, the Thurs/Fri system pushes another surface
frontal boundary south into the the region, once again stalling
out across the Central Plains as it loses its upper level push.
Models suggest that this frontal boundary will be lingering around
the area through the weekend and into Monday.

Between the surface boundary lingering around the area, periodic
disturbances moving through, as well as some lift via a passing
upper level jet streak, it's difficult to completely rule
precipitation chances out of any period. Also difficult to have an
abundance of confidence in timing/location, as how any
particular day plays out will be affected by what/if anything
occurs the day prior. Plenty of things to iron out in the coming
days, but the increased chances are encouraging.

Temperatures through this period will be driven by where that
surface boundary ends up and accompanying clouds/precip, but
potential for some highs in the 70s is there for a few days, esp
across portions of the area north of the front.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Tuesday evening)
Issued at 620 PM CDT Mon Aug 1 2016

The main aviation forecast concern tonight is the chances for
thunderstorms during the evening and overnight hours. A secondary
point to watch is a front and associated wind shift moving through
during the day Tuesday.

Scattered thunderstorms have already developed west of the
terminals and both KEAR and KGRI could be impacted. Currently have
VCTS with confidence low for timing if/when they will be hit. Will
watch trends and amend if/when needed.

A front will move through early Tuesday causing the winds to
become northerly.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...ADP
LONG TERM...ADP
AVIATION...Billings Wright
Hazardous weather outlook, Aug 1, 8:58 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
858 PM CDT MON AUG 1 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
030200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
858 PM CDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK
AREA THROUGH TONIGHT. THERE IS A MARGINAL RISK OF SEVERE
STORMS...MAINLY ALONG AND NORTHWEST OF A LINE FROM ALMA TO MINDEN
TO GRAND ISLAND TO FULLERTON. THE PRIMARY HAZARDS WOULD BE HAIL UP
TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE FOR A STRAY THUNDERSTORM OR TWO TUESDAY
INTO TUESDAY NIGHT. WHILE A FEW STRONG THUNDERSTORMS ARE
POSSIBLE...SEVERE WEATHER IS CURRENTLY NOT EXPECTED.

THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH
SUNDAY. THE GREATEST CHANCES FOR THUNDERSTORMS CONTINUE TO BE
THURSDAY NIGHT THROUGH FRIDAY NIGHT. IT IS TOO EARLY TO DETERMINE
ANY SPECIFICS REGARDING THUNDERSTORM INTENSITY...BUT THERE WILL BE
POTENTIAL FOR SOME STORMS TO BE SEVERE ALONG WITH THE POSSIBILITY
OF LOCALIZED FLOODING.

DURING THE AFTERNOON HOURS TUESDAY AND WEDNESDAY...HEAT INDEX
VALUES NEAR 100 DEGREES WILL BE POSSIBLE...MAINLY EAST OF HIGHWAY
281.

.SPOTTER INFORMATION STATEMENT...

THERE IS AN OUTSIDE CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED
THROUGH TONIGHT IN PARTS OF THE OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

BILLINGS WRIGHT

In the hours before

Local storm report, Aug 1, 7:50 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
750 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             CAMBRIDGE               40.28N 100.17W
08/01/2016  M1.00 INCH       FURNAS             NE   TRAINED SPOTTER

            QUARTER SIZED HAIL WITH A FEW GOLF BALLS MIXED IN. HEAVY
            RAIN. ROADS ALSO COVERED IN HAIL SOUTH SIDE OF TOWN. SOME
            ROADS IN TOWN ALSO REPORTED TO HAVE FLOODING ISSUES.

&&

PBEDA
Local storm report, Aug 1, 9:01 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
901 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HEAVY RAIN       1 E CAMBRIDGE           40.28N 100.15W
08/01/2016  M1.60 INCH       FURNAS             NE   CO-OP OBSERVER

            STORM TOTAL RAINFALL 1E OF CAMBRIDGE.

&&

PBEDA
Local storm report, Aug 1, 9:09 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
909 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HEAVY RAIN       7 S CAMBRIDGE           40.18N 100.17W
08/01/2016  M1.40 INCH       FURNAS             NE   PUBLIC

            PUBLIC MEASURED RAIN 7 MILES SOUTH AND A LITTLE EAST.
            1.40 INCHES OF PRECIP SINCE STORMS STARTED.

&&

PBEDA
Special weather statement, Aug 1, 9:30 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
930 PM CDT MON AUG 1 2016

NEZ082-020315-
FURNAS NE-
930 PM CDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FURNAS COUNTY UNTIL 1015
PM CDT...

AT 930 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WILSONVILLE...OR 42 MILES SOUTHWEST OF HOLDREGE...MOVING EAST AT 10
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARAPAHOE...BEAVER CITY...WILSONVILLE AND HENDLEY.

LAT...LON 4026 10019 4032 9989 4006 9979 4003 10019
      4019 10020
TIME...MOT...LOC 0230Z 253DEG 7KT 4015 10009

BILLINGS WRIGHT
Special weather statement, Aug 1, 10:13 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT MON AUG 1 2016

NEZ040-041-020400-
NANCE NE-GREELEY NE-
1013 PM CDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY AND
NORTHWESTERN NANCE COUNTIES UNTIL 1100 PM CDT...

AT 1013 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WOLBACH...OR 27 MILES EAST OF ORD...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WOLBACH.

LAT...LON 4148 9829 4148 9814 4142 9812 4139 9827
      4140 9829 4139 9848 4153 9855 4163 9829
TIME...MOT...LOC 0313Z 251DEG 13KT 4147 9842

BILLINGS WRIGHT
Special weather statement, Aug 1, 10:14 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1014 PM CDT MON AUG 1 2016

NEZ040-020400-
GREELEY NE-
1014 PM CDT MON AUG 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREELEY COUNTY UNTIL
1100 PM CDT...

AT 1014 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHWEST OF GREELEY...OR 16 MILES NORTHEAST OF ORD...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPALDING.

LAT...LON 4164 9829 4164 9875 4174 9875 4174 9829
TIME...MOT...LOC 0314Z 266DEG 22KT 4174 9867

BILLINGS WRIGHT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:15 PM CDTFlash Flood WarningGIDFurnas3 hr
Aug 1, 7:17 PM CDTSpecial Weather StatementGIDGosper43 min
Aug 1, 7:43 PM CDTSevere Thunderstorm WarningGIDFurnas32 min
Aug 1, 8:13 PM CDTSevere Thunderstorm WarningGIDFurnas32 min
Aug 1, 8:45 PM CDTSevere Thunderstorm WarningGIDFurnas45 min
Aug 1, 9:29 PM CDTAreal Flood WarningGIDFurnas12 hr
Aug 1, 9:30 PM CDTSpecial Weather StatementGIDFurnas45 min
Aug 1, 10:13 PM CDTSpecial Weather StatementGIDGreeley47 min
Aug 1, 10:14 PM CDTSpecial Weather StatementGIDGreeley46 min
Aug 1, 10:58 PM CDTSpecial Weather StatementGIDGreeley47 min
Aug 1, 11:33 PM CDTSevere Thunderstorm WarningGIDGreeley27 min
Aug 1, 11:59 PM CDTSpecial Weather StatementGIDGreeley31 min
Aug 2, 12:12 AM CDTSpecial Weather StatementGIDNance33 min
Aug 2, 12:15 AM CDTAreal Flood AdvisoryGIDGreeley, Nance6 hr
Aug 2, 1:11 AM CDTFlash Flood WarningGIDGreeley, Howard, Nance3 hr
Aug 2, 1:11 AM CDTSpecial Weather StatementGIDNance49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.